# SDR ASOA2014122911989

- Difficulty date: December 8, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INDICATION NOTED ON LOWER WING PLANK LANDING FOR PANEL 550CB AT OTBD AFT SIDE APPROX .100" X .100" X 50 PERCENT FSH.  FAILED NDT INSP.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV L.
